MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 1; KNEE PATELLA IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 1; KNEE PATELLA IMPLANT
Model Number 02.07.0033RP
Health Effect - Clinical Code Pain (1994)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 march 2021: lot 1901655: (b)(4) items manufactured and released on 03-may-2019.Expiration date: 2024-04-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved: batch reviews performed on 04 march 2021: gmk-sphere 02.12.0002r femoral component sphere cemented size 2 r (k121416) lot 188959: (b)(4) items manufactured and released on 17-jan-2019.Expiration date: 2023-12-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.07.1202r tibial tray fixed cemented size 2 r (k090988) lot 1901597: (b)(4) items manufactured and released on 17-jul-2019.Expiration date: 2024-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.12.0210fr tibial insert fixed sphere flex size 2/10 mm r (k121416) lot 1901312: (b)(4) items manufactured and released on 06-jun-2019.Expiration date: 2024-05-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain and the cause of the pain is unknown.The surgeon removed all the implants, revised them with new implants, and added extension stems, offset connectors and a tibial cone 1 year and 5 months after primary.The surgery was completed successfully.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 1
Common Device Name
KNEE PATELLA IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11551131
Report Number3005180920-2021-00233
Device Sequence Number3932315
Product Code JWH
UDI-Device Identifier07630030815737
UDI-Public07630030815737
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2024
Device Model Number02.07.0033RP
Device Catalogue Number02.07.0033RP
Device Lot Number1901655
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;